2019
Том 71
№ 4

All Issues

Pozur S. V.

Articles: 1
Article (Ukrainian)

Singular Nonlinear Eigenvalue Problem for One Class of Second-Order Differential Equations

Pozur S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 10. - pp. 1431-1438

The eigenvalue problem for a singular nonlinear differential equation of the second order is considered on a semiaxis. For this problem, we establish sufficient conditions for the existence of a solution with given number of zeros monotonically decreasing to zero at infinity.